MAUDE Adverse Event Report: ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER

ABBOTT VASCULAR PRESSUREWIRE¿ X GUIDEWIRE; CATHETER TIP PRESSURE TRANSDUCER
Model Number X
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional analysis was performed on the returned device.The reported pressure signal drift was not able to be reproduced/confirmed, as the returned pressurewire and cabled transmitter were unable to be connected and calibrated with a quantien system.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other similar complaints reported from this lot.The investigation was unable to determine a cause for the reported pressure signal drift.It may be possible that the displacement noted between the distal tube from the proximal tube exposing the micro cables contributed to the pressure signal drift.The damage may have occurred during use while torquing/positioning/removing the pressurewire within the 70% stenosed, mildly tortuous, and mildly calcified lesion in the left anterior descending artery; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was performed in the 70% stenosed, mildly tortuous, and mildly calcified lesion in the left anterior descending artery.The pressurewire x cabled was calibrated and equalized; however, the signal drift affected the data accuracy.The pal lighting color pattern at the moment of the failure was blinking green.The procedure was successfully completed with a new pressurewire.There were no adverse patient effects and no clinically significant delay in the procedure.The returned device analysis identified that the proximal tube was broken 1mm distal to the sensor assembly exposing the microcables.No additional information was provided.

Brand Name
PRESSUREWIRE¿ X GUIDEWIRE
Common Device Name
CATHETER TIP PRESSURE TRANSDUCER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15964606
Report Number2024168-2022-12556
Device Sequence Number20251006
Product Code DXO
UDI-Device Identifier15415067025736
UDI-Public05415067025739
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberX
Device Catalogue NumberC12009
Device Lot Number10630G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTIS MOBILE.
Patient Age62 YR
Patient SexMale
Patient Weight76 KG